# SDR BAQA094254

- Difficulty date: April 26, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,697 hours
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Display
- Part number: C19267VG11
- Part serial: 373
- Condition: Failed
- Location: Cockpit
- Part time: 1,048 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EFIS TUBE FAILED IN FLIGHT. REPLACED WITH SERVICABLE UNIT.  04/27/2004
